Skip to main content

Lund University Publications

LUND UNIVERSITY LIBRARIES

An invariant for unbounded operators

Manuilov, V and Silvestrov, Sergei LU (2006) In Proceedings of the American Mathematical Society 134(9). p.2593-2598
Abstract
For a class of unbounded operators, a deformation of a Bott projection is used to construct an integer-valued invariant measuring deviation of the non-commutative deformations from the commutative originals, and its interpretation in terms of K-theory of C*-algebras is given. Calculation of this invariant for specific important classes of unbounded operators is also presented.
Please use this url to cite or link to this publication:
author
and
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
invariant, deformations, bott projections, K-group
in
Proceedings of the American Mathematical Society
volume
134
issue
9
pages
2593 - 2598
publisher
American Mathematical Society (AMS)
external identifiers
  • wos:000237513900014
  • scopus:33748298792
ISSN
1088-6826
DOI
10.1090/S0002-9939-06-08284-0
project
Non-commutative Geometry in Mathematics and Physics
Non-commutative Analysis of Dynamics, Fractals and Wavelets
language
English
LU publication?
yes
id
a6e74693-35c0-4c89-b0d5-c2f448d86a36 (old id 408809)
alternative location
http://www.ams.org/proc/2006-134-09/S0002-9939-06-08284-0/home.html
date added to LUP
2016-04-01 12:18:21
date last changed
2021-02-17 05:21:14
@article{a6e74693-35c0-4c89-b0d5-c2f448d86a36,
  abstract     = {For a class of unbounded operators, a deformation of a Bott projection is used to construct an integer-valued invariant measuring deviation of the non-commutative deformations from the commutative originals, and its interpretation in terms of K-theory of C*-algebras is given. Calculation of this invariant for specific important classes of unbounded operators is also presented.},
  author       = {Manuilov, V and Silvestrov, Sergei},
  issn         = {1088-6826},
  language     = {eng},
  number       = {9},
  pages        = {2593--2598},
  publisher    = {American Mathematical Society (AMS)},
  series       = {Proceedings of the American Mathematical Society},
  title        = {An invariant for unbounded operators},
  url          = {http://dx.doi.org/10.1090/S0002-9939-06-08284-0},
  doi          = {10.1090/S0002-9939-06-08284-0},
  volume       = {134},
  year         = {2006},
}